# SDR SIMA20140125001

- Difficulty date: January 25, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 28,665 hours, 20,402 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P4011003001
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANT`S RECHARGEABLE FLASHLIGHT MISSING.  R & R AFT FLIGHT ATTENDANT`S RECHARGEABLE FLASHLIGHT IAW AMM-25-61-02.
